# SDR DALA2024011600585

- Difficulty date: January 16, 2024
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N816DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31927
- Aircraft time: 32,323 hours, 12,382 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED GO AROUND DUE TO TRAILING EDGE FLAP LOCKOUT ON APPROACH.   PERFORMED FSEU BITE CHECK. FOUND FAULT CODE 27-52259 (TE FLAP SNSR L). REPLACED LEFT TRAILING EDGE FLAP POSITION SENSOR. OPS CHECKS GOOD.
